# SDR AALA991206

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL TO FUSELAGE LEFT ATTACH ANGLE IS CRACKED AT STATION 1474.  INSTALLED DOUBLER ON LEFT ATTACH ANGLE VERTICAL TO FUSELAGE PER AARD 53-10-00-2.  (M)
